logo AFST
The Segre imbedding and its converse
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 7 (1985) no. 1, pp. 1-28.
@article{AFST_1985_5_7_1_1_0,
     author = {Bang-Yen Chen and Wei-Eihn Kuan},
     title = {The {Segre} imbedding and its converse},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1--28},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 7},
     number = {1},
     year = {1985},
     zbl = {0576.53014},
     mrnumber = {820564},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1985_5_7_1_1_0/}
}
TY  - JOUR
AU  - Bang-Yen Chen
AU  - Wei-Eihn Kuan
TI  - The Segre imbedding and its converse
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1985
DA  - 1985///
SP  - 1
EP  - 28
VL  - 7
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1985_5_7_1_1_0/
UR  - https://zbmath.org/?q=an%3A0576.53014
UR  - https://www.ams.org/mathscinet-getitem?mr=820564
LA  - en
ID  - AFST_1985_5_7_1_1_0
ER  - 
%0 Journal Article
%A Bang-Yen Chen
%A Wei-Eihn Kuan
%T The Segre imbedding and its converse
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1985
%P 1-28
%V 7
%N 1
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1985_5_7_1_1_0
Bang-Yen Chen; Wei-Eihn Kuan. The Segre imbedding and its converse. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 7 (1985) no. 1, pp. 1-28. https://afst.centre-mersenne.org/item/AFST_1985_5_7_1_1_0/

[1] B.Y. Chen. «Geometry of Submanifolds». Dekker, New-York, (1973). | MR | Zbl

[2] B.Y. Chen. «CR-submanifolds of a Kaehler manifold, I». J. Differential Geometry, 16 (1981), 305-322. | MR | Zbl

[3] B.Y. Chen and W.E. Kuan. «Sous-variétés produits et plongement de Segre». C.R. Acad. Sc. Paris 296 (1983), 689-690. | MR | Zbl

[4] C. Segre. «Sulle varietà che rappresentano le coppie di punti di due piani o spazi». Rend. Cir. Mat. Palermo 5 (1891), 192-204. | JFM